# SDR 2008FA0000020

- Difficulty date: October 15, 2007
- Submitted: January 9, 2008
- Operation: General aviation
- Aircraft: N179CB
- Make and model: Urocop EC120B
- Aircraft serial: 1412
- Aircraft time: 413 hours, 222 cycles
- Engine: Tmeca ARRIU2F
- Engine time: 226 hours, 26 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND RUN, ENGINE CHIP DETECTOR ILLUMINATED. BOTH DETECTORS HAD METAL SLIVERS. SAMPLES TAKEN, AND MFG CONDEMNED ENGINE.  ENGINE REMOVED FROM SERVICE, AND RETURNED TO MFG FOR REPAIR.
